Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi: I have taken Losartan/HCTZ for years. My MD recently

Hi:

I have taken Losartan/HCTZ for years. My MD recently dc'd the HCTZ and added Amlodipine, to lower by BP a bit more. I don't like the ankle swelling and bloating, so cut the Amlodipine dosage in half and added back the HCTZ. So, am taking all three. My BP is in the average to high average range. Is it ok to take all three as long as I continue to monitor?
Fri, 9 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been using Losartan Hctz for over a year success controlling BP to about 125/65. Since the first of the year Systolic now ranges from 135 to 165, dystolic remains same (60-70). I prefer ARB to ACE, researching addition of Calcium CB. Will be talking to my DR soon about change. Exforge has many complaints (cough, tiredness), 1. Azor and 2. Twynasta seem to have fewer occurrences. I am 70, very active (cycling, XC skiing, Kayaking, sailing, running, hiking) and want any change in meds to have minimal impact on performance. Q1 Would 1 or 2 above be a reasonable replacement? Q2 Is one preferable? Q3 Comments? thanks---bruce

doctor1 MD

Hi, Dr.My father-in-law is wondering whether he should switch from Nifedipine 30 mg to losartan 50 mg. He has been taken Nifedipine for more than 10 years and has minimum side effects. Recently his Dr. asked him to swithch to Losartan. What s the difference between Nifedipine and Losartan? Should he switch? Thanks.Amy

doctor1 MD

i am a 73 year old male that has been on hctz, nifedipine, and simvastatin,for several years to manage high blood pressure and cloresterol. recently losartan was added. since then i am experiencing muscle spasms, cramping,etc. the last two weeks it has elevated in pain to get my attention. i also constantly have to make myself drink water and frequently have symptoms of dehydration. today it is dehabilitating. could you help?

Loading Online Doctors....